American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Gilbert Labelle. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 20 (1969) 321-326. MR 0236568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Martin Price. Variation convergence for Bernstein polynomials . Proc. Amer. Math. Soc. 19 (1968) 551-554. MR 0226259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. J. Newman and L. Raymon. A class of curves on which polynomials approximate efficiently . Proc. Amer. Math. Soc. 19 (1968) 595-599. MR 0225056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Askey. Orthogonal expansions with positive coefficients . Proc. Amer. Math. Soc. 16 (1965) 1191-1194. MR 0185331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Philip C. Curtis. Convergence of approximating polynomials . Proc. Amer. Math. Soc. 13 (1962) 385-387. MR 0140870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald J. Newman. One-one polynomial maps . Proc. Amer. Math. Soc. 11 (1960) 867-870. MR 0122817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1